# SDR FDKA200706270

- Difficulty date: June 11, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 11,850 hours, 11,369 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6169 MCO-FLL (1109 PHX LCL).  ABORTED T/O AND RTG DUE TO INBOARD BRAKE INOP MESSAGE.  MX RESET THE SYSTEM AND OPS CHECK NORMAL.
